RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1998, Issue 2, Pages 133–140 (Mi mp28)  

По-новому о старом: фрагменты классической математики

Арифметический минимум квадратичной формы и сферические коды

N. N. Andreev, V. A. Yudin


Full text: PDF file (162 kB)
References: PDF file   HTML file

Document Type: Article

Citation: N. N. Andreev, V. A. Yudin, “Арифметический минимум квадратичной формы и сферические коды”, Mat. Pros., Ser. 3, 2, MCCME, Moscow, 1998, 133–140

Citation in format AMSBIB
\Bibitem{AndYud98}
\by N.~N.~Andreev, V.~A.~Yudin
\paper Арифметический минимум квадратичной формы и сферические коды
\serial Mat. Pros., Ser.~3
\yr 1998
\vol 2
\pages 133--140
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp28}


Linking options:
  • http://mi.mathnet.ru/eng/mp28
  • http://mi.mathnet.ru/eng/mp/v2/s3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:330
    Full text:161
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019